# SDR DALA2023041102845

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,942 hours, 38,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DOOR R3 ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED EXCESS LUBE AT PROX SENSOR S10224 AND S10225. REF WDM 25 -66-11. SLIDE LIGHT OP'S CK'S NORMAL REF 757 AMM 25-66. (4785040)
